# SDR MWEA95237

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 7270009
- Condition: Off Hinge
- Location: Tail Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE TAIL EMERGENCY SLIDE COVER WAS FOUND NOT INSTALLED ON HINGE.  MAINTENANCE RESECURED TAIL SLIDE COVER.  RETURNED A/C TO SERVICE.
